Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

47-54


DOI

Article

Common Fixed Point for Weakly Contractive Maps

Check for updates


Authors

Pankaj Kumar Affiliation:
Assistant Professor, Department of Orthopedics, Vardhman Institute of Medical Sciences, Pawapuri, Nalanda, Bihar, India
, Manoj Kumar* Affiliation:
Department of Mathematics, Central University of Rajasthan, Kishangarh, Ajmer-305817, Rajasthan, India
and Sanjay Kumar Affiliation:
Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India


Abstract

In this paper, first we prove a common fixed point theorem for a pair of weakly compatible maps under weak contractive condition. Secondly, we prove common fixed point theorems for weakly compatible mappings along with E.A. and (CLRf) properties. At the end, we prove a common fixed point theorem for variants of R-weakly commutative maps.


Keywords

Weakly compatible maps, weak contraction, E.A. property, (CLRf) property, R-weakly commuting mapping of type (Af), R-weakly commuting mapping of type (Ag), R-weakly commuting mapping of type (P)


Citation

Kumar, P., Kumar, M., & Kumar, S. (2015). Common fixed point for weakly contractive maps. Journal of Analysis & Number Theory, 3(1), 47–54. https://doi.org/10.12785/jant/030108

Published by: Engineering Journals

Engineering Journals Logo